Translator Disclaimer
September/October 2017 Almost automorphic solutions of Volterra equations on time scales
Carlos Lizama, Jaqueline G. Mesquitan, Rodrigo Ponce, Eduard Toon
Differential Integral Equations 30(9/10): 667-694 (September/October 2017).

Abstract

The existence and uniqueness of almost automorphic solutions for linear and semilinear nonconvolution Volterra equations on time scales is studied. The existence of asymptotically almost automorphic solutions is proved. Examples that illustrate our results are given.

Citation

Download Citation

Carlos Lizama. Jaqueline G. Mesquitan. Rodrigo Ponce. Eduard Toon. "Almost automorphic solutions of Volterra equations on time scales." Differential Integral Equations 30 (9/10) 667 - 694, September/October 2017.

Information

Published: September/October 2017
First available in Project Euclid: 27 May 2017

zbMATH: 06770138
MathSciNet: MR3656483

Subjects:
Primary: 34N05, 43A60, 45D05

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 9/10 • September/October 2017
Back to Top